# SDR ASOA200901071

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 19,124 hours, 16,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 HAS 3 INDICATIONS NOTED : LBL 18 CAP ANGLE APPROX .2" IN LENGTH, 70 PERCENT FSH.  RBL 18 CAP ANGLE APPROX .2" IN LENGTH, 80 PERCENT FSH.  RT BULKHEAD WEB APPROX .4" IN LENGTH, 75 PERCENT FSH AT WL 59.10 INBD OF RBL 18. ALL FAILED NDT INSPECTION.    REPAIRED FS 559 BULKHEAD IAW REO 601R-53-41-260.  COMPLIED WITH EC/TC REO 601R-53-41-260 IN ACCORDANCE WITH REO 601R-53-41-260, REV. D. BG.
